# SDR UALA2012042702514

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR WEB OUTBOARD DRAIN HOLE CRACKED AT OUTBOARD DRAIN HOLE AT NAC STA 156.  STOP DRILLED CRACK.  ACCOMPLISHED NDT, NO CRACKS FOUND.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 54-53-01 REPAIR 10.
